Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 155, NWS Topeka, KS

June 30, 2005Jackson County, Jefferson County, Shawnee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 30, 2005, 2:45 PM CDT for Jackson County, Jefferson County, Shawnee County, Kansas. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2005, 2:45 PM CDT (19:45 UTC)
Expired
Jun 30, 2005, 3:45 PM CDT
In force
60 min
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

Counties Jackson County, KS, Jefferson County, KS, Shawnee County, KS

The radar

The Topeka radar (KTWX), 67 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 2:58 PM CDTHAIL 17 Nne Silver Lake, KSHEAVY QUARTER SIZE HAIL AND GUSTY WINDS.
Jun 30, 3:41 PM CDTHAIL 0.753 W Ozawkie, KS
Jun 30, 3:52 PM CDTHAIL 0.75Ozawkie, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 1:40 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.8 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
302 J/kg
Mixed-layer CIN
-357 J/kg
Mixed-layer LCL
1522 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 301945
SVRTOP
KSC085-087-177-302045-
/O.NEW.KTOP.SV.W.0155.050630T1945Z-050630T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
245 PM CDT THU JUN 30 2005

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS
  SOUTHERN JACKSON COUNTY IN NORTHEAST KANSAS
  JEFFERSON COUNTY IN NORTHEAST KANSAS

* UNTIL 345 PM CDT

* AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  SOUTH OF DELIA...OR ABOUT 18 MILES NORTHWEST OF TOPEKA...MOVING
  EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOYT...
  MERIDEN...
  OZAWKIE...
  PERRY LAKE...
  VALLEY FALLS...
  OSKALOOSA...
  WINCHESTER...
  MCLOUTH...

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3907 9518 3911 9595 3927 9597 3941 9518

$$
4 follow-up statements
000 
WWUS53 KTOP 302001
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
301 PM CDT THU JUN 30 2005

KSC085-087-177-302045-
/O.CON.KTOP.SV.W.0155.000000T0000Z-050630T2045Z/
JACKSON-JEFFERSON-SHAWNEE-
301 PM CDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM CDT FOR 
NORTHERN SHAWNEE...JEFFERSON AND SOUTHEASTERN JACKSON COUNTIES...

AT 300 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 3
MILES SOUTHWEST OF HOYT...OR ABOUT 13 MILES NORTH OF TOPEKA...MOVING
EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
MERIDEN...OZAWKIE...PERRY LAKE...VALLEY FALLS...OSKALOOSA...
WINCHESTER AND MCLOUTH.

LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS
NOW...AND AVOID WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3907 9518 3910 9577 3930 9578 3941 9518

$$
000 
WWUS53 KTOP 302020
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
320 PM CDT THU JUN 30 2005

KSC085-087-177-302045-
/O.CON.KTOP.SV.W.0155.000000T0000Z-050630T2045Z/
JACKSON-JEFFERSON-SHAWNEE-
320 PM CDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM CDT FOR 
NORTHEASTERN SHAWNEE...JEFFERSON AND SOUTHEASTERN JACKSON COUNTIES...

AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MERIDEN...OR ABOUT 14 MILES NORTHEAST OF TOPEKA...MOVING
EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
MERIDEN...OZAWKIE...PERRY LAKE...OSKALOOSA...WINCHESTER AND MCLOUTH.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3907 9518 3914 9567 3928 9570 3935 9519

$$
000 
WWUS53 KTOP 302031
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
330 PM CDT THU JUN 30 2005

KSC085-177-302040-
/O.CAN.KTOP.SV.W.0155.000000T0000Z-050630T2045Z/
JACKSON-SHAWNEE-
330 PM CDT THU JUN 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR SHAWNEE AND JACKSON COUNTIES
HAS BEEN CANCELLED...

AT 330 PM...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE 
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO 
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3917 9526 3917 9558 3934 9558 3938 9533

$$

KSC087-302045-
/O.CON.KTOP.SV.W.0155.000000T0000Z-050630T2045Z/
JEFFERSON-
330 PM CDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 345 PM CDT FOR
CENTRAL JEFFERSON COUNTY...

AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 4 MILES NORTHWEST OF OZAWKIE...OR ABOUT 16 MILES NORTHEAST OF
TOPEKA...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
OSKALOOSA AND VALLEY FALLS.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3917 9526 3917 9558 3934 9558 3938 9533

$$
000 
WWUS53 KTOP 302045
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
342 PM CDT THU JUN 30 2005

KSC087-302052-
/O.EXP.KTOP.SV.W.0155.000000T0000Z-050630T2045Z/
JEFFERSON-
342 PM CDT THU JUN 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON COUNTY
EXPIRED AT 345 PM CDT...

AT 345 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

RADAR INDICATED THAT HEAVY RAIN...HAIL THE SIZE OF PENNIES...AND  
GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3917 9526 3917 9558 3934 9558 3938 9533

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:21 AM CDT, 11 hours 24 minutes earlier.

Area forecast discussion, Jun 30, 3:21 AM CDT, 11 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
321 AM CDT THU JUN 30 2005

.DISCUSSION...

INTERMITTENT PRECIPITATION CHANCES THROUGHOUT THE FORECAST LEAD THE
LIST OF CHALLENGES THIS MORNING.

00Z UPPER AIR MAPS SHOWED ENE JET FROM FOUR CORNERS NORTH INTO THE
NORTHERN PLAINS WITH SEASONABLY STRONG STACKED SYSTEM OVER THE
DAKOTAS. TEMPS AROUND 13C AT 700MB OVER MUCH OF KANSAS WITH 0-8C
DEWPOINTS OVER MUCH OF THE NORTHERN AND CENTRAL PLAINS...WITH 850MB
MOISTURE LEVELS AROUND 14C AHEAD OF THE COLD FRONT. ELEVATED
THUNDERSTORMS CONTINUE OVER MUCH OF NORTH CENTRAL AND NORTHEAST
KANSAS EARLY THIS MORNING WITH SURFACE BOUNDARY FROM ROUGHLY KLWD TO
KEHA.

UPPER SYSTEM TO SLOWLY WORK OFF TO THE EAST TODAY WITH SECONDARY
TROF PUSHING SOUTHEAST THROUGH IOWA. 850MB PROFILER DATA INDICATING
LOW LEVEL JET BEGINNING TO VEER WHICH SHOULD BRING A DECREASING
TREND TO THE CONVECTION...THOUGH MID LEVEL ISENTROPIC LIFT CONTINUES
TO CREATE SOME SHOWERS INTO SOUTHWESTERN NEBRASKA. MODELS INDICATE
THIS LIFT TO SPREAD INTO THE CWA TODAY...THOUGH THIS MAY BE AN
ARTIFACT OF CONVECTIVE PARAMETERIZATION SCHEMES. NEVERTHELESS...
SHOULD BE AT LEAST SOME CHANCE FOR ELEVATED PRECIPITATION OVER THE
FRONT AND OUTFLOW BOUNDARIES INTO THE MID DAY HOURS...THEN BETTER
CHANCES OVER THE SOUTHERN ZONES THIS AFTERNOON AND TONIGHT AS FRONT
SLOWLY PUSHES SOUTH BEHIND SECONDARY WAVE. SYNOPTIC FEATURES RATHER
RESPECTABLE WITH JET CORE TO THE NORTHEAST...500MB HEIGHTS
FALLING...AND 700-850MB MOISTURE POOLING MAINLY THIS EVENING...WITH
BOUNDARY LIKELY NOT FAR TO THE SOUTH UNTIL LATE...SO SOME CONCERN
FOR HEAVY RAINFALL. SURFACE BOUNDARY POSITION A LARGE UNCERTAINTY
HOWEVER WITH SECONDARY WAVE KEEPING PRESSURES FROM RISING TOO FAST
BEHIND MAIN UPPER LOW AND ZONAL FLOW OVER THE ROCKIES. MAIN SHOVE
MAY BE FROM COOL OUTFLOW WHICH MODELS WILL NOT HANDLE WELL. WITH
THIS IN MIND...WILL KEEP POPS IN CHANCE RANGE BOTH TODAY AND
TONIGHT. CONVECTIVE DEBRIS CONSIDERATIONS SUGGEST KEEPING HIGH TEMPS
BELOW GUIDANCE FOR THE MOST PART.

NORTH/NORTHEAST LOW LEVEL FLOW IN ASSOCIATION WITH PACIFIC HIGH TO
KEEP TEMPS NEAR NORMALS FOR FRIDAY. RETURN FLOW BEGINS FRIDAY NIGHT
WITH SOME WEAK MID LEVEL WARM AIR ADVECTION SUPPORTING SOME MENTION
OF PRECIPITATION FOR THE WESTERN COUNTIES. BETTER LOW LEVEL FORCING
COMES IN SATURDAY NIGHT THOUGH MODELS VARY WIDELY ON QUALITY OF
MOISTURE.

NEXT NORTHERN STATES SYSTEM TO BRING ANOTHER FRONT INTO THE AREA
SUNDAY AFTERNOON/NIGHT AND MAY NOT STRAY FAR ON INTO NEXT WEEK.
GOING PRECIPITATION MENTION SEEMS FINE FOR NOW...BUT WILL NEED TO BE
MONITORED.

&&

.TOP...WATCHES/WARNINGS/ADVISORIES...NONE.

&&

65
Hazardous weather outlook, Jun 30, 4:56 AM CDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
456 AM CDT THU JUN 30 2005

KSZ008>012-020>024-026-034>040-054>056-058-059-011000-
ANDERSON-BROWN-CLAY-CLOUD-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY-
JACKSON-JEFFERSON-LYON-MARSHALL-MORRIS-NEMAHA-OSAGE-OTTAWA-
POTTAWATOMIE-REPUBLIC-RILEY-SHAWNEE-WABAUNSEE-WASHINGTON-
INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...CONCORDIA...
EMPORIA...HIAWATHA...JUNCTION CITY...LAWRENCE...MANHATTAN...
MARYSVILLE...OTTAWA AND TOPEKA
456 AM CDT THU JUN 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL...NORTHEAST AND
EAST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY ACROSS THE AREA...AND TONIGHT MAINLY
ALONG AND SOUTH OF INTERSTATE 70. SOME OF THE STORMS COULD BE SEVERE
AND PRODUCE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IS
ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER NORTH CENTRAL AND
PORTIONS OF EAST CENTRAL KANSAS FRIDAY NIGHT. THUNDERSTORMS WILL BE
POSSIBLE FOR MUCH OF THE AREA FROM SATURDAY NIGHT THROUGH MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TODAY AND TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/TOP  (ALL LOWER CASE)

In the hours before

Local storm report, Jun 30, 12:44 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1244 PM CDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             4 ENE DELPHOS           39.30N 97.70W
06/30/2005  1.00 INCH        OTTAWA             KS   TRAINED SPOTTER

&&

STRASSBERG
Local storm report, Jun 30, 12:46 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1246 PM CDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             MILTONVALE              39.35N 97.45W
06/30/2005  0.75 INCH        CLOUD              KS   TRAINED SPOTTER

            EVENT LASTED ABOUT 5 MINUTES.

&&

STRASSBERG
Local storm report, Jun 30, 12:57 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1257 PM CDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     HAIL             MILTONVALE              39.35N 97.45W
06/30/2005  0.75 INCH        CLOUD              KS   TRAINED SPOTTER

            PREVIOUS EVENT ENDED FOR A TIME BEFORE HAIL BEGAN AGAIN.

&&

STRASSBERG
Special weather statement, Jun 30, 1:37 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
137 PM CDT THU JUN 30 2005

KSZ021>024-026-034>040-054>056-058-059-010200-
ANDERSON-CLAY-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY-JACKSON-
JEFFERSON-LYON-MORRIS-OSAGE-OTTAWA-POTTAWATOMIE-RILEY-SHAWNEE-
WABAUNSEE-
INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...EMPORIA...
JUNCTION CITY...LAWRENCE...MANHATTAN...OTTAWA AND TOPEKA
137 PM CDT THU JUN 30 2005

SEVERE THUNDERSTORM WATCH NUMBER 563 IS IN EFFECT UNTIL
900 PM CDT AND INCLUDES THE FOLLOWING COUNTIES...

JACKSON               CLAY                  RILEY
POTTAWATOMIE          JEFFERSON             OTTAWA
GEARY                 SHAWNEE               WABAUNSEE
DICKINSON             DOUGLAS               MORRIS
OSAGE                 LYON                  FRANKLIN
COFFEY                ANDERSON

SOME CITIES IN THE WATCH ARE...

EMPORIA               OTTAWA                ABILENE
LAWRENCE              JUNCTION CITY         TOPEKA
MANHATTAN             CLAY CENTER

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Jun 30, 1:43 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
143 PM CDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             LEONARDVILLE            39.36N 96.86W
06/30/2005  0.75 INCH        RILEY              KS   TRAINED SPOTTER

            DIME TO SOME PENNY SIZE HAIL.

&&

STRASSBERG
Local storm report, Jun 30, 2:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
235 PM CDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             18 ESE JUNCTION CITY    38.93N 96.52W
06/30/2005  1.00 INCH        GEARY              KS   EMERGENCY MNGR

            ON HIGHWAY 177 NEAR MCDOWELL CREEK.

&&

STRASSBERG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 12:14 AM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha46 min
Jun 30, 12:18 AM CDTSevere Thunderstorm WarningTOPCloud, Ottawa42 min
Jun 30, 1:00 AM CDTSevere Thunderstorm WarningTOPClay, Ottawa25 min
Jun 30, 1:31 AM CDTSevere Thunderstorm WarningTOPNemaha29 min
Jun 30, 3:17 AM CDTFlash Flood WarningTOPCloud3 hr
Jun 30, 12:57 PM CDTSevere Thunderstorm WarningTOPClay27 min
Jun 30, 2:03 PM CDTSevere Thunderstorm WarningTOPGeary, Wabaunsee42 min
Jun 30, 2:44 PM CDTSevere Thunderstorm WarningTOPWabaunsee46 min
Jun 30, 3:29 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Shawnee, Wabaunsee46 min
Jun 30, 3:37 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage38 min
Jun 30, 4:14 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage46 min
Jun 30, 4:16 PM CDTSevere Thunderstorm WarningTOPFranklin, Osage44 min
Jun 30, 4:22 PM CDTTornado WarningTOPCoffey, Osage38 min
Jun 30, 4:34 PM CDTSevere Thunderstorm WarningTOPShawnee, Wabaunsee41 min
Jun 30, 4:54 PM CDTSevere Thunderstorm WarningTOPOsage51 min
Jun 30, 4:59 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey46 min
Jun 30, 5:11 PM CDTSevere Thunderstorm WarningTOPShawnee, Wabaunsee49 min
Jun 30, 5:42 PM CDTSevere Thunderstorm WarningTOPLyon48 min
Jun 30, 5:52 PM CDTSevere Thunderstorm WarningTOPDouglas, Osage, Shawnee38 min
Jun 30, 5:59 PM CDTSevere Thunderstorm WarningTOPShawnee, Wabaunsee46 min
Jun 30, 6:30 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage45 min
Jun 30, 6:31 PM CDTSevere Thunderstorm WarningTOPLyon44 min
Jun 30, 6:33 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris42 min
Jun 30, 6:44 PM CDTSevere Thunderstorm WarningTOPShawnee22 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.